2023 - Volume 19 [Issue 5]

Original Research Article

An Investigation in to the Properties of Functions Defining Distinguished Varieties

U. D. Wijesooriya, Y. G. D. M. Dharmasiri, R. D. P. M. Wijerathne

DOI: 10.9734/arjom/2023/v19i5655

Page: 16-23

Bipartite Domination Number of Mycielski Graph of Some Graph Families

Winelyn P. Pelias, Isagani S. Cabahug, Jr.

DOI: 10.9734/arjom/2023/v19i5658

Page: 41-50

On Some Role of Riemannian Geometry

Makur Makuac Chinor, Mohamed Y. A. Bakhet, Abdelmajid Ali Dafallah

DOI: 10.9734/arjom/2023/v19i5659

Page: 51-60

View All Issues